# SDR ASOA1112249A

- Difficulty date: November 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 33,771 hours, 24,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R3170714
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND PAX DOOR AFT RISER CRACKED IN 4 PLACES BETWEEN BOTTOM STEP AND MID-LOWER STEP, BETWEEN MID-LOWER AND MID STEP, BETWEEN MID STEP AND TOP STEPS, AND BETWEEN TOP STEP AND TOP OF DOOR. REMOVED AND REPLACED PAX DOOR DRAG ANGLE IAW SRM 51-42-06-001-001-A01, & 51-42-21-001-001-A001. CUT OUT CRACKS & INSTALLED DOUBLERS PER EC/TC REO 670-52-11-104.
